# SDR 2006FA0000484

- Difficulty date: February 23, 2006
- Submitted: May 12, 2006
- Operation: General aviation
- Aircraft: N400AR
- Make and model: Cessna 402B
- Aircraft serial: 402B0338
- Aircraft time: 8,737 hours
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 5041000201
- Condition: Broken
- Location: Lt Wing
- Part time: 2,300 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FEBRUARY 23RD, 2006, PILOT WAS OPERATING AC, VISUAL FLIGHT RULES PREVAILED.  UPON LANDING, THERE WAS A FAILURE OF THE TRUNNION (P/N 5041000-201) ON THE LT MAIN LANDING GEAR STRUT CAUSING THE COLLAPSE OF THE LT MAIN LANDING GEAR.  THE AIRCRAFT TURNED 180 DEGREES TO THE LT AND SLID OFF THE LT SIDE OF RUNWAY 27L, CAUSING DAMAGE TO THE LT WING, HORIZONTAL STABILIZER AND LT PROPELLER.
